# SDR AALA202402211906

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2898
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 76,090 hours, 31,405 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EPSU-EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 13WL IN PASSENGER CABIN.
